You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Annales Polonici Mathematici
1964/15/2
Sur une condition de coïncidence des surfaces convexes isométriques
Download
PDF
- Sur une condition de coïncidence des surfaces convexes isométriques
Article
Original scientific text
Title
Sur une condition de coïncidence des surfaces convexes isométriques
Authors
K. Radziszewski
1
Affiliations
Lublin
Annales Polonici Mathematici
1964/15/2
Citation
Export to PBN
, Opens in new tab
Share
Pages:
167-177
Main language of publication
French
Published
1964
Exact and natural sciences
mathematics